# SDR PCAA9600320

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540001003
- Condition: Cracked
- Location: Rudder
- Part time: 8,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RUDDER SKIN FOUND CRACKED AT TOP RIGHT SIDE.  REPAIRED CRACK IN FORWARD RUDDER IAW RD 8-55-335.  A/C RETURNED TO SERVICE.  (X)
